Translator Disclaimer
2017 Improving Beckner's bound via Hermite functions
Paata Ivanisvili, Alexander Volberg
Anal. PDE 10(4): 929-942 (2017). DOI: 10.2140/apde.2017.10.929

Abstract

We obtain an improvement of the Beckner inequality f22 fp2 (2 p)f22 valid for p [1,2] and the Gaussian measure. Our improvement is essential for the intermediate case p (1,2), and moreover, we find the natural extension of the inequality for any real p.

Citation

Download Citation

Paata Ivanisvili. Alexander Volberg. "Improving Beckner's bound via Hermite functions." Anal. PDE 10 (4) 929 - 942, 2017. https://doi.org/10.2140/apde.2017.10.929

Information

Received: 28 June 2016; Revised: 30 January 2017; Accepted: 18 March 2017; Published: 2017
First available in Project Euclid: 19 October 2017

zbMATH: 1364.42029
MathSciNet: MR3649371
Digital Object Identifier: 10.2140/apde.2017.10.929

Subjects:
Primary: 35K55, 42B37, 42C05, 52A40, 60G15
Secondary: 33C15, ‎46G12

Rights: Copyright © 2017 Mathematical Sciences Publishers

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 4 • 2017
MSP
Back to Top